# SDR CALA2025121212054

- Difficulty date: December 4, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 81,402 hours, 28,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A8540U7
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA  INNER CHORD LT SIDE BETWEEN BS 927+13 AND 986.5.  R & R L2 INNER CHORD IAW DWG 147A8501 AND SRM 51-40-02, PENDING ESFR ENTRY,  REMOVED AND REPLACED L2 INNER CHORD AS PER B737-700 DWG 147A8501 AND SRM 51-40-02.
